MathSciNet Relay Station
MathSciNet bibliographic data
MR391284 (52 #12105) 60J65
Faraut, Jacques Fonction brownienne sur une variété riemannienne. (French) Séminaire de Probabilités, VII (Univ. Strasbourg, année universitaire 1971-1972), pp. 61–76. Lecture Notes in Math., Vol. 321, Springer, Berlin, 1973.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement